Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Sudden heart pain, rise in BP, had normal ECG after injection, suggested T.N.T. Is it serious?

Hello doc, Day before yesterday my aunty suddenly got heart pain and her BP was 150-90 Then doc gave him an injection and did ECG so report was normal but today again she had high Blood preasure. Now doc sujested her T•N•T so should she go for that or any other test? & I want to know that why she is facing this problem. Is it a serious problem? Help Regards, Zara
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Emergency Medicine Specialist 's  Response
hello zara, you have not given complete medical and personal history of your aunty.please tell her age, whether she is diabetic ,whether on some medication etc. From the precise information given by you it might be possible that her cholesterol / lipid levels may be raised i.e dyslipidemia. you can have her following tests done:-
1. Blood sugar (Fasting and PP)
2. Lipid Profile
3. S. Urea
4. S. Creatinine
5. Thyroid Profile
6. Urine (R/M)
7. Fundoscopy done by ophthalmologist.
The test adviced by your doc is TMT and not TNT. It is a Tread Mill Test.

Hope this may be useful to you in planning treatment of your aunt. thanks.
Answered: Sun, 9 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor